Alert archive / New York / River Flood Warnings in 2009

River Flood Warning 19, NWS Buffalo, NY

March 11, 2009Cattaraugus County, New York

NWS Buffalo, NY issued this river flood warning at Mar 11, 2009, 2:58 AM EDT for Cattaraugus County, New York. It took effect at Mar 11, 2009, 3:12 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Mar 11, 2009, 2:58 AM EDT (06:58 UTC)
In effect from
Mar 11, 2009, 3:12 AM EDT
Expired
Mar 12, 2009, 3:02 AM EDT
In force
24 hr
Issued by
NWS Buffalo, NY
Flood severity
Minor

County Cattaraugus County, NY

The river

Written for the forecast point Allegheny River at Olean (OLNN6).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03010820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KBUF 110658
FLWBUF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
258 AM EDT WED MAR 11 2009

...THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN NEW YORK...

  ALLEGHENY RIVER AT OLEAN

SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC009-111258-
/O.NEW.KBUF.FL.W.0019.090311T0712Z-090312T1200Z/
/OLNN6.1.ER.090311T0712Z.090311T1800Z.090312T0600Z.NO/
258 AM EDT WED MAR 11 2009

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALLEGHENY RIVER AT OLEAN
* UNTIL THURSDAY MORNING.
* AT 2 AM WEDNESDAY THE STAGE WAS 9.9 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY 
  THIS MORNING AND CREST NEAR 10.5 FEET THIS AFTERNOON.
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$
6 follow-up statements
000 
WGUS81 KBUF 110851
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
451 AM EDT WED MAR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...


  OATKA CREEK AT GARBUTT
  BLACK CREEK AT CHURCHVILLE
  TONAWANDA CREEK AT RAPIDS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  ALLEGHENY RIVER AT OLEAN


SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC029-037-063-111451-
/O.EXT.KBUF.FL.W.0018.000000T0000Z-090313T1000Z/
/RAPN6.2.ER.090310T0820Z.090312T0000Z.090313T0400Z.NO/
451 AM EDT WED MAR 11 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT RAPIDS
* UNTIL FRIDAY MORNING.
* AT 4 AM WEDNESDAY THE STAGE WAS 13.5 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 14.1 FEET
  THIS EVENING. 
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY 
  ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON 
  INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING
  BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, 
  BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND 
  FLOODING.

$$

NYC037-055-111451-
/O.EXT.KBUF.FL.W.0014.000000T0000Z-090312T1200Z/
/GRBN6.1.ER.090309T0845Z.090309T1915Z.090312T0600Z.UU/
451 AM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE OATKA CREEK AT GARBUTT
* UNTIL THURSDAY MORNING.
* AT 4 AM WEDNESDAY THE STAGE WAS 5.2 FEET AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE 
  TONIGHT.
* IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...GENERAL FLOODING 
  OF AGRICULTURAL LAND BEGINS, SOME BASEMENT FLOODING IN SCOTTSVILLE 
  AND GARBUTT.

$$

NYC037-055-111451-
/O.EXT.KBUF.FL.W.0015.000000T0000Z-090313T0300Z/
/CHRN6.1.ER.090309T0735Z.090309T2230Z.090312T2100Z.NO/
451 AM EDT WED MAR 11 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE BLACK CREEK AT CHURCHVILLE
* UNTIL THURSDAY EVENING.
* AT 4 AM WEDNESDAY THE STAGE WAS 5.2 FEET AND FALLING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  TONIGHT AND CREST NEAR 6.1 FEET THURSDAY MORNING.
* IMPACT...AT 7.0 FEET...MODERATE FLOOD...WIDESPREAD AGRICULTURAL 
  FLOODING ALONG ENTIRE LENGTH OF CREEK. SOME RESIDENTIAL FLOODING 
  BEGINS CHURCHVILLE TO CHILI AREA. POSSIBLE ROAD CLOSURES.

$$

NYC009-111451-
/O.CON.KBUF.FL.W.0019.000000T0000Z-090312T1200Z/
/OLNN6.1.ER.090311T0646Z.090311T1800Z.090312T0600Z.NO/
451 AM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALLEGHENY RIVER AT OLEAN
* UNTIL THURSDAY MORNING.
* AT 4 AM WEDNESDAY THE STAGE WAS 10.1 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.5 FEET
  THIS AFTERNOON. 
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$
000 
WGUS81 KBUF 111449
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1049 AM EDT WED MAR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  OATKA CREEK AT GARBUTT
  BLACK CREEK AT CHURCHVILLE
  ALLEGHENY RIVER AT OLEAN
  TONAWANDA CREEK AT RAPIDS


SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC029-037-063-112049-
/O.CON.KBUF.FL.W.0018.000000T0000Z-090313T1000Z/
/RAPN6.2.ER.090310T0820Z.090312T0000Z.090313T0400Z.NO/
1049 AM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT RAPIDS
* UNTIL FRIDAY MORNING.
* AT 9 AM WEDNESDAY THE STAGE WAS 13.6 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 14.1 FEET
  THIS EVENING. 
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY 
  ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON 
  INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING
  BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, 
  BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND 
  FLOODING.

$$

NYC037-055-112048-
/O.CON.KBUF.FL.W.0014.000000T0000Z-090312T1200Z/
/GRBN6.1.ER.090309T0845Z.090309T1915Z.090312T0600Z.UU/
1049 AM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE OATKA CREEK AT GARBUTT
* UNTIL THURSDAY MORNING.
* AT 10 AM WEDNESDAY THE STAGE WAS 5.2 FEET AND STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE 
  TONIGHT.
* IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...GENERAL FLOODING 
  OF AGRICULTURAL LAND BEGINS, SOME BASEMENT FLOODING IN SCOTTSVILLE 
  AND GARBUTT.

$$

NYC037-055-112048-
/O.CON.KBUF.FL.W.0015.000000T0000Z-090313T0300Z/
/CHRN6.1.ER.090309T0735Z.090309T2230Z.090312T2100Z.NO/
1049 AM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE BLACK CREEK AT CHURCHVILLE
* UNTIL THURSDAY EVENING.
* AT 10 AM WEDNESDAY THE STAGE WAS 5.1 FEET AND NEARLY STEADY.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE 
  TONIGHT AND CREST NEAR 6.1 FEET THURSDAY MORNING.
* IMPACT...AT 6.0 FEET...FLOOD STAGE...MINOR FLOOD...MORE WIDESPREAD 
  AGRICULTURAL LAND FLOODING, SOME BACKYARD AND BASEMENT FLOODING 
  CHURCHVILLE TO CHILI BUT MINIMAL DAMAGES.

$$

NYC009-112048-
/O.CON.KBUF.FL.W.0019.000000T0000Z-090312T1200Z/
/OLNN6.1.ER.090311T0646Z.090311T1800Z.090312T0600Z.NO/
1049 AM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALLEGHENY RIVER AT OLEAN
* UNTIL THURSDAY MORNING.
* AT 10 AM WEDNESDAY THE STAGE WAS 10.3 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.4 FEET
  THIS AFTERNOON. 
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$
000 
WGUS81 KBUF 111731
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
131 PM EDT WED MAR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...


  TONAWANDA CREEK AT RAPIDS

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  ALLEGHENY RIVER AT OLEAN


SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC009-112331-
/O.CON.KBUF.FL.W.0019.000000T0000Z-090312T1200Z/
/OLNN6.1.ER.090311T0646Z.090311T1800Z.090312T0600Z.NO/
131 PM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALLEGHENY RIVER AT OLEAN
* UNTIL THURSDAY MORNING.
* AT 1 PM WEDNESDAY THE STAGE WAS 10.3 FEET AND STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 10.4 FEET
  THIS AFTERNOON. 
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$

NYC029-037-063-112331-
/O.EXT.KBUF.FL.W.0018.000000T0000Z-090313T0400Z/
/RAPN6.1.ER.090310T0820Z.090312T0000Z.090312T2200Z.NO/
131 PM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT RAPIDS
* UNTIL LATE THURSDAY NIGHT.
* AT 1 PM WEDNESDAY THE STAGE WAS 13.6 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 13.8 FEET
  THIS EVENING. 
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY 
  ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON 
  INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING
  BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, 
  BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND 
  FLOODING.

$$
000 
WGUS81 KBUF 111934
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EDT WED MAR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...

  ALLEGHENY RIVER AT OLEAN
  TONAWANDA CREEK AT RAPIDS


SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC009-120134-
/O.CON.KBUF.FL.W.0019.000000T0000Z-090312T1200Z/
/OLNN6.1.ER.090311T0646Z.090311T1600Z.090312T0600Z.NO/
334 PM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALLEGHENY RIVER AT OLEAN
* UNTIL THURSDAY MORNING.
* AT 3 PM WEDNESDAY THE STAGE WAS 10.3 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$

NYC029-037-063-120134-
/O.CON.KBUF.FL.W.0018.000000T0000Z-090313T0400Z/
/RAPN6.1.ER.090310T0820Z.090312T0000Z.090312T2200Z.NO/
334 PM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT RAPIDS
* UNTIL LATE THURSDAY NIGHT.
* AT 3 PM WEDNESDAY THE STAGE WAS 13.5 FEET AND NEARLY STEADY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL SLOWLY RISE AND CREST NEAR 13.8 FEET
  THIS EVENING. 
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY 
  ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON 
  INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING
  BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, 
  BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND 
  FLOODING.

$$
000 
WGUS81 KBUF 120119
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
919 PM EDT WED MAR 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...


  ALLEGHENY RIVER AT OLEAN
  TONAWANDA CREEK AT RAPIDS


SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC009-120719-
/O.EXT.KBUF.FL.W.0019.000000T0000Z-090312T0914Z/
/OLNN6.1.ER.090311T0646Z.090311T1600Z.090312T0314Z.NO/
919 PM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE ALLEGHENY RIVER AT OLEAN
* UNTIL LATE TONIGHT.
* AT 9 PM WEDNESDAY THE STAGE WAS 10.0 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST. 
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND IS EXPECTED TO DROP BELOW
  FLOOD STAGE TONIGHT.
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$

NYC029-037-063-120719-
/O.CON.KBUF.FL.W.0018.000000T0000Z-090313T0400Z/
/RAPN6.1.ER.090310T0820Z.090311T0730Z.090312T2200Z.NO/
919 PM EDT WED MAR 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT RAPIDS
* UNTIL LATE THURSDAY NIGHT.
* AT 9 PM WEDNESDAY THE STAGE WAS 13.2 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER IS NEAR CREST NOW AND IS EXPECTED TO DROP 
  BELOW FLOOD STAGE THURSDAY EVENING.
* IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS. THERE ARE MANY 
  ROAD CLOSURES FROM NORTH CLARENCE EAST INTO NEWSTEAD AND ROYALTON 
  INCLUDING TONAWANDA CREEK ROAD, AND RAPIDS ROAD. BACKWATER FLOODING
  BEGINS INTO NORTH AMHERST ON SMALLER CREEKS SUCH AS RANSOM, BLACK, 
  BEEMAN, AND MUD CREEKS. THERE IS ALSO CONSIDERABLE FARMLAND 
  FLOODING.

$$
000 
WGUS81 KBUF 120702
FLSBUF
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
302 AM EDT THU MAR 12 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NEW 
YORK...


  ALLEGHENY RIVER AT OLEAN

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW 
YORK...


  TONAWANDA CREEK AT RAPIDS


SAFETY MESSAGE...NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE 
WATER MAY BE DEEPER THAN IT APPEARS.  TURN AROUND...DONT DROWN

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


NYC029-037-063-121302-
/O.EXT.KBUF.FL.W.0018.000000T0000Z-090312T2300Z/
/RAPN6.1.ER.090310T0820Z.090311T1300Z.090312T1700Z.NO/
302 AM EDT THU MAR 12 2009

THE FLOOD WARNING CONTINUES FOR
  THE TONAWANDA CREEK AT RAPIDS
* UNTIL THIS EVENING.
* AT 3 AM THURSDAY THE STAGE WAS 12.7 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL...AND IS EXPECTED TO 
  DROP BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 12.0 FEET...FLOOD STAGE...MINOR FLOODING OCCURS. THERE 
  IS LOWLAND FLOODING OF FARM AREAS AND SOME ROAD CLOSURES SUCH AS 
  FLETCHER, BURDICK, KIRBY AND TONAWANDA CREEK ROAD.

$$

NYC009-120732-
/O.CAN.KBUF.FL.W.0019.000000T0000Z-090312T0914Z/
/OLNN6.1.ER.090311T0646Z.090311T1600Z.090312T0148Z.NO/
302 AM EDT THU MAR 12 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE ALLEGHENY RIVER AT OLEAN.
* AT 2 AM THURSDAY THE STAGE WAS 9.7 FEET AND FALLING.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE LAST NIGHT AND WILL 
  CONTINUE TO FALL TO AROUND 6.8 FEET BY FRIDAY MORNING.
* IMPACT...AT 10.0 FEET...FLOOD STAGE...FARM LANDS AND ROADS SEVERAL 
  MILES FROM OLEAN FLOOD SLIGHTLY. NO DAMAGES.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this river flood warning went out at Mar 11, 1:42 AM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, Mar 11, 1:42 AM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
142 AM EDT WED MAR 11 2009

.SYNOPSIS...
A DEEPENING STORM SYSTEM WILL LIFT ACROSS THE UPPER GREAT LAKES
TONIGHT...AND THIS WILL RESULT IN ANOTHER DRENCHING OF OUR RAIN
SOAKED REGION. RAINFALL AMOUNTS OF A HALF TO ONE INCH CAN BE
EXPECTED TONIGHT INTO WEDNESDAY MORNING...AND THIS WILL MOST
CERTAINLY AGGRAVATE SWOLLEN TRIBUTARIES AROUND THE REGION WITH MORE
FLOODING A DISTINCT POSSIBILITY. A SHARP COLD FRONT WILL THEN CROSS
THE REGION WEDNESDAY MORNING TO BRING AN END TO THE STEADY RAIN...
BUT IT WILL BE FOLLOWED BY STRONG GUSTY WINDS.

&&

.NEAR TERM /THROUGH TODAY/...
REGIONAL RADARS SHOWING STEADY RAINS MOVING BACK INTO THE AREA THIS
EVENING. AXIS OF HEAVIEST RAINFALL LOOKS TO BE FOCUSING ON NEW YORK
STATE AS BAROCLINIC ZONE SHIFTS TO THE NORTH. THOUGH RAINFALL HAS
BEEN ON THE LIGHT SIDE THIS EVENING...UPPER SHORT WAVE RIDING ALONG
WARM FRONTAL BOUNDARY LIFTING NORTH WILL LIKELY BRING THE POTENTIAL
FOR ENHANCED RAINFALL RATES AND THE CHANCE FOR SOME THUNDERSTORM
ACTIVITY. HAVE LEFT RAINFALL AMOUNTS GENERALLY THE SAME FROM EARLIER
FORECAST. 18Z NAM TRIMMED BACK ITS QPF ACROSS THE LOWER GREAT
LAKES...WHILE THE 18Z GFS ACTUALLY INCREASED AMOUNTS. A BLEND OF THE
TWO CONTINUED TO KEEP A GENERAL THREE QUARTERS OF AN INCH TO AN INCH
AND A HALF ACROSS THE AREA OVERNIGHT.

WIND FIELDS OFF THE 18Z MODEL RUNS CONTINUING TO SUGGEST THE
POTENTIAL FOR SOME STRONG WINDS IN THE WAKE OF THE COLD FRONTAL
PASSAGE WEDNESDAY. HAVE THEREFORE ISSUED A WIND ADVISORY FOR THE
ENTIRE AREA WITH THE POTENTIAL FOR WIND GUSTS TO 50 MPH MIXING DOWN
IN A DRYING COLD AIR ADVECTION REGIME.

TEMPERATURES WILL HOLD STEADY THIS EVENING IN THE UPPER 30S TO LOW
40S...THEN BE ON THE RISE OVERNIGHT TO THE MIDDLE OR UPPER 40S BY
DAYBREAK ON WEDNESDAY. THIS WILL BE JUST AHEAD OF THE COLD
FRONT...SO MAX TEMPS WILL BE EARLY IN THE DAY WITH TEMPS FALLING
DURING THE LATE MORNING IN THE WEST AND DURING THE AFTERNOON EAST OF
LAKE ONTARIO. THE TEMPERATURES WILL FALL TO THE FREEZING MARK IN THE
WEST BY LATE AFTERNOON BUT THE SKIES WILL BE CLEARING WITH THE
INFLUX OF THE COLD AND DRY AIR...THUS NO WORRIES ABOUT SNOW. COLDER
AIR AT THE SURFACE AND ALOFT ON WEDNESDAY EVENING MAY PRODUCE SOME
LAKE SNOWS EAST OF LAKE ONTARIO...CONTINUING INTO WEDNESDAY NIGHT.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
AFTER A LONG STRETCH OF UNUSUALLY WET WEATHER...THIS PERIOD WILL BE
CHARACTERIZED BY HIGH PRESSURE AND MUCH NEEDED DRYING. MEANWHILE...
TEMPERATURES WILL START OFF SEASONABLY CHILLY THEN REBOUND TO NEAR
NORMAL BY SATURDAY.

A LONG WAVE TROUGH WILL BE FOUND OVER EASTERN CANADA WEDNESDAY NIGHT
AND THURSDAY WHILE EXPANSIVE HIGH PRESSURE AT THE SURFACE WILL BUILD
ACROSS THE GREAT LAKES AND OHIO VALLEY. WHILE MOST AREAS WILL
EXPERIENCE PARTLY CLOUDY CONDITIONS...H85 TEMPS OF -15 TO -18C WILL
BE COLD ENOUGH TO SUPPORT SOME NUISANCE LAKE EFFECT SNOW SHOWERS
SOUTHEAST OF LK ONTARIO.

AS THE SFC RIDGE MOVES EAST THURSDAY NIGHT...THE SCT LK EFFECT SNOW
SHOWERS SHOULD BEGIN TO TAPER OFF. OTHERWISE...A CLEAR TO PARTLY
CLOUDY NIGHT IS ANTICIPATED FOR THE REGION WITH LOW TEMPS GENERALLY
IN THE TEENS. SOME SINGLE DIGIT READINGS WILL BE POSSIBLE ACROSS THE
WESTERN SOUTHERN TIER AND EAST OF LK ONTARIO. THESE READINGS WILL BE
SOME 10 DEGREES F BELOW NORMAL MID MARCH VALUES.

HIGH PRESSURE WILL THEN BE ANCHORED OVER OUR REGION FOR BOTH FRIDAY
AND SATURDAY. H85 TEMPS OF -12C OR SO ON FRIDAY WILL STEADILY CLIMB
TO ABOUT -4C BY SATURDAY EVENING...SO ALONG WITH THE PARTLY TO
MOSTLY SUNNY SKIES...HIGH TEMPS WILL MODIFY INTO THE 40S BY SATURDAY
AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WHILE TEMPERATURES WILL AVERAGE ABOVE NORMAL FOR THIS PERIOD AS A
WHOLE...RIDGING OVER THE EASTERN GREAT LAKES WILL GIVE WAY TO AT
LEAST ONE STORM SYSTEM FROM THE MISSISSIPPI VALLEY. THIS WILL MEAN
THAT UNSETTLED WEATHER WILL ONCE AGAIN BECOME COMMON. SOME
DETAILS...

HIGH PRESSURE EXTENDING FROM QUEBEC TO THE MID ATLANTIC COAST ON
SUNDAY MORNING WILL GRADUALLY GIVE WAY TO DEVELOPING LOW PRESSURE
OVER THE MISSISSIPPI VALLEY. CLOUDS SHOULD THICKEN ACROSS OUR REGION
AS A RESULT DURING THE DAY SUNDAY...WITH SOME RAIN POSSIBLY
SPREADING ACROSS THE WESTERN COUNTIES. THE RAIN SHOULD BECOME MORE
WIDESPREAD SUNDAY NIGHT AS THE AREA OF LOW PRESSURE BECOMES BETTER
ORGANIZED AS IT LIFTS TOWARDS LOWER MICHIGAN.

THE STORM SYSTEM IS FORECAST TO CROSS SOUTHERN ONTARIO MONDAY NIGHT
AND TUESDAY...DURING WHICH TIME RAIN SHOWERS SHOULD GRADUALLY MIX
WITH...THEN CHANGE TO SNOW SHOWERS. THESE SNOW SHOWERS MAY THEN
LINGER ACROSS THE REGION DURING THE DAY TUESDAY.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
STEADY RAIN WILL CONTINUE THROUGH THE REST OF THE OVERNIGHT ACROSS
MUCH OF WESTERN AND NORTH CENTRAL NY...WITH THE MOST PERSISTENT RAIN
CONCENTRATING ALONG AND NORTH OF A LINE FROM KDKK-KDSV-KFZY. THE
RAINFALL WILL REDUCE VSBY DOWN TO MVFR AT TIMES. CIGS ARE NOT VERY
LOW DESPITE NEARLY SATURATED LOW LEVELS. THIS IS IN RESPONSE TO
SOUTHERLY DOWNSLOPE FLOW...WHICH AIDS IN MAINTAINING HIGHER CIGS.
THIS CAN CLEARLY BE SEEN IN CONDITIONAL CLIMATOLOGY FOR THIS AREA
WITH A RELATIVE MINIMUM OF IFR CIGS WHEN THE WINDS ARE OUT OF THE
SOUTH. THUS...EXPECT MVFR CIGS TO DOMINATE IN THE STEADY RAIN ACROSS
MOST OF THE AREA. KJHW IS VFR WITHIN THE DEVELOPING WARM
SECTOR...AND EXPECT THIS TO CONTINUE THROUGH AT LEAST 09Z BEFORE
RAIN BEGINS TO DEVELOP WITH THE APPROACH OF THE SURFACE COLD FRONT.

EXPECT SURFACE FROPA AT AROUND 12Z ACROSS WESTERN NY AND A FEW HOURS
LATER AT KART. EXPECT A BRIEF PERIOD OF MVFR CIGS TO LINGER
IMMEDIATELY ALONG AND BEHIND THE COLD FRONT...WITH IFR IN UPSLOPE
AREAS OF THE SOUTHERN TIER. AFTER THAT...A WELL DEFINED DRY SLOT
SHOULD ALLOW LOWER CIGS TO SCATTER OUT. WINDS WILL BECOME QUITE
GUSTY IN THE COLD AIR ADVECTION BEHIND THE COLD FRONT...WITH GUSTS
UP TO 40 KNOTS FROM MID MORNING THROUGH LATE AFTERNOON WEDNESDAY.
FOLLOWING THE DRY SLOT...EXPECT LOWER CIGS TO WORK BACK INTO THE
AREA BY LATE WEDNESDAY AFTERNOON AS WRAP AROUND MOISTURE
ARRIVES...BUT CIGS SHOULD REMAIN MAINLY IN THE LOWER END OF THE VFR
CATEGORY WITH THIS.

OUTLOOK...
WEDNESDAY NIGHT...VFR BUT MVFR IN SCATTERED SNOW SHOWERS E-SE OF LK
ONTARIO.
THURSDAY THROUGH SUNDAY...VFR.

&&

.MARINE...
A GALE WARNING IS NOW IN EFFECT FOR LAKE ONTARIO.

A DEEPENING STORM SYSTEM WILL LIFT ACROSS THE UPPER GREAT LAKES
TONIGHT WHILE HIGH PRESSURE WILL EXIT ACROSS NOVA SCOTIA. THE STORM
WILL SWING A STRONG COLD FRONT ACROSS LAKES ERIE AND ONTARIO LATE
TONIGHT AND WEDNESDAY MORNING...AND THIS WILL BE FOLLOWED BY STRONG
GUSTY WINDS FOR MUCH OF WEDNESDAY INTO WEDNESDAY NIGHT.

HIGH PRESSURE OVER THE NORTHERN PLAINS WILL THEN BUILD ACROSS THE
GREAT LAKES AND OHIO VALLEY FOR THURSDAY AND FRIDAY WITH WINDS AND
WAVES SUBSIDING AS A RESULT.

&&

.HYDROLOGY...
A VERY ACTIVE HYDRO PERIOD WILL CONTINUE THROUGH MIDWEEK WITH
ADDITIONAL RAINFALL ON THE WAY ON TOP OF ALREADY SATURATED SOILS.
HEAVY RAINFALL FROM OVER THE WEEKEND HAS LEFT THE SOIL STRATA ALMOST
COMPLETELY SATURATED...AND ANY ADDITIONAL RAINFALL THROUGH TONIGHT
WILL GO ALMOST ENTIRELY INTO RUNOFF. ADDITIONAL RAINFALL AMOUNTS OF
UP TO AN INCH AND A HALF ARE POSSIBLE...ALTHOUGH LATEST MODEL TRENDS
HAVE SHIFTED THE FORECAST AXIS OF HEAVIER RAINFALL TO THE NORTH AND
THUS MAY MISS THE HEADWATERS OF MANY WATERSHEDS.

ON THE BUFFALO AREA CREEKS...THE MOST SIGNIFICANT CONCERN IS THE
LOWER STRETCH OF TONAWANDA CREEK. THE FLOOD WAVE FROM UPSTREAM IS
JUST REACHING THE LOWER REACHES OF THE CREEK NOW. ADDITIONAL
RAINFALL TONIGHT WILL RESULT IN RUNOFF LOCALLY NEAR THE RAPIDS
GAGE...WHICH WILL ADD TO THE ALREADY RISING WATERS MOVING
DOWNSTREAM. WE WILL CONTINUE WITH A FLOOD WARNING AND CREST IN THE
MODERATE FLOODING CATEGORY BY LATE WEDNESDAY AFTERNOON. THE REST OF
THE BUFFALO AREA CREEKS WILL SEE SIGNIFICANT RISES AS WELL. WE WILL
HOLD OFF ON ANY ADDITIONAL FLOOD WARNINGS FOR NOW AND LET THE FLOOD
WATCH COVER THE SITUATION UNTIL WE SEE HOW MUCH RAIN FALLS IN THE
HEADWATERS.

ON THE ALLEGHENY RIVER...THE WATER WILL REMAIN HIGH THROUGH
WEDNESDAY NIGHT BUT THE MAINSTEM OF THE RIVER IS EXPECTED TO REMAIN
WITHIN ITS BANKS.

IN THE GENESEE RIVER BASIN...THE MAINSTEM IS EXPECTED TO REMAIN
WITHIN ITS BANKS THANKS TO THE FLOOD CONTROL ABILITIES OF THE MOUNT
MORRIS DAM. THE OATKA AND BLACK CREEKS HAVE FALLEN BELOW FLOOD STAGE
THIS AFTERNOON...BUT ARE EXPECTED TO RISE BACK ABOVE FLOOD STAGE
AGAIN WEDNESDAY WITH ADDITIONAL RAINFALL. TO KEEP THINGS SIMPLE...WE
WILL CONTINUE THE FLOOD WARNINGS FOR THESE TWO POINTS.

FREQUENT UPDATES AND STATEMENTS ON THE AFOREMENTIONED CREEKS AND
RIVERS WILL CONTINUE TO BE ISSUED. YOU CAN EASILY FOLLOW ALONG BY
VISITING THE RIVER AND LAKES AHPS SECTION ON OUR WEBSITE AT
WWW.WEATHER.GOV/BUF.

&&

.EQUIPMENT...
THE BUFFALO RADAR CONTINUES TO BE OUT OF SERVICE DUE TO A
WIDEBAND PHONE LINE PROBLEM BETWEEN THE RADAR SITE AND THE OFFICE.
THE TELECOMMUNICATIONS CONTRACTOR IS WORKING TO RESOLVE THE ISSUE.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FLOOD WATCH THROUGH THIS AFTERNOON FOR NYZ001>008-010>014-
     019>021-085.
     WIND ADVISORY FROM 6 AM THIS MORNING TO 8 PM EDT THIS EVENING
     FOR NYZ001-002-010>012-019>021-085.
     WIND ADVISORY FROM 8 AM THIS MORNING TO 10 PM EDT THIS EVENING
     FOR NYZ003>008-013-014.
MARINE...GALE WARNING FROM NOON TODAY TO 11 PM EDT THIS EVENING FOR
         LOZ042>045-062>065.

&&

SYNOPSIS...RSH
NEAR TERM...TMA/WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...HITCHCOCK
MARINE...RSH
HYDROLOGY...HITCHCOCK
EQUIPMENT...HITCHCOCK
Hazardous weather outlook, Mar 10, 10:02 PM EDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
1002 PM EDT TUE MAR 10 2009

NYZ001-002-010>012-019>021-085-120200-
NIAGARA-ORLEANS-NORTHERN ERIE-GENESEE-WYOMING-CHAUTAUQUA-CATTARAUGUS-
ALLEGANY-SOUTHERN ERIE-
1002 PM EDT TUE MAR 10 2009

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>008-013-014-120200-
MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-LIVINGSTON-
ONTARIO-
1002 PM EDT TUE MAR 10 2009

...FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON...
...WIND ADVISORY IN EFFECT FROM 8 AM TO 10 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

SLZ022-024-120200-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
1002 PM EDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF THE
SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LOZ042>045-062>065-120200-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
1002 PM EDT TUE MAR 10 2009

...GALE WARNING IN EFFECT FROM 12 PM TO 11 PM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ONTARIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-120200-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
1002 PM EDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:36 PM EDTWind AdvisoryBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more24 hr

Nearby

River Flood Warnings in New York, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.